# SDR ASAA0440108

- Difficulty date: April 20, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 655482128
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND DEN ON HORIZ STAB LEADING EDGE APPROX 50 INCHES FROM INBOARD EDGE MEASURED 1 INCH DIAMETER .040 DEEP.  REPAIRED DENT IAW SRM 55-10-01 AND REPAIRED RIB PER SRM 55-10-09.  (M)
